MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. INQUIRY AFOCUSII¿ (4 F DOUBLE LOOP) CATHETER 20 ELECTRODE, 7F; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

ST. JUDE MEDICAL, INC. INQUIRY AFOCUSII¿ (4 F DOUBLE LOOP) CATHETER 20 ELECTRODE, 7F; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number IBI-87008
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Perforation (2513)
Date of Event 11/25/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
Related manufacturing ref: 3008452825-2019-00614, 43005334138-2019-00690.During left atrial geometry, the patient became hypotensive.A pericardial effusion was confirmed by ultrasound exam.A pericardiocentesis was performed and the patient stabilized.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
INQUIRY AFOCUSII¿ (4 F DOUBLE LOOP) CATHETER 20 ELECTRODE, 7F
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
2375 morse ave
irvine CA 92614
MDR Report Key9443576
Report Number2030404-2019-00115
Device Sequence Number16698973
Product Code DRF
UDI-Device Identifier05414734309929
UDI-Public05414734309929
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K101623
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2022
Device Model NumberIBI-87008
Device Catalogue NumberIBI-87008
Device Lot Number6953401
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/25/2019
Supplement Date Received by Manufacturer01/09/2020
Initial Report FDA Received Date12/10/2019
Supplement Report FDA Received Date02/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AGILIS NXT STEERABLE INTRODUCER; SWARTZ BRAIDED TRANSSEPTAL GUIDING INTRODUCER
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient Weight137